American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32N15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] M. Derridj and B. Helffer. Subelliptic estimates for some systems of complex vector fields: Quasihomogeneous case. Trans. Amer. Math. Soc. 361 (2009) 2607-2630. MR 2471931.
Abstract, references, and article information   
View Article: PDF

[2] Y. L. Tong and S. P. Wang. Construction of cohomology of discrete groups . Trans. Amer. Math. Soc. 306 (1988) 735-763. MR 933315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Min King Eie. Contributions from conjugacy classes of regular elliptic elements in Hermitian modular groups to the dimension formula of Hermitian modular cusp forms . Trans. Amer. Math. Soc. 294 (1986) 635-645. MR 825727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stephen J. Greenfield and Nolan R. Wallach. Automorphism groups of bounded domains in Banach spaces . Trans. Amer. Math. Soc. 166 (1972) 45-57. MR 0296359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1